# SDR AU971518

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 641917A12
- Condition: Sticking
- Location: Eng Exh Nr 4
- Stage of operation: LD
- Nature of condition: O, R
- Precautionary procedure: A

## Discrepancy

(AUS) NO4 CYLINDER EXHAUST VALVE STUCK OPEN. LOSS OF POWER AND ROUGH RUNNING RESULTED IN A FORCED LANDING IN THE BUSH.
